Invega Weight Change

Invega® (paliperidone) is a prescription medication licensed for the treatment of schizophrenia and schizoaffective disorder. As with any medicine, side effects are possible with this product. In a number of people taking Invega, weight gain was reported as a side effect.
 
In clinical studies, up to 19 percent of people using Invega reported weight gain (of at least 7 percent of body weight). While a small amount of weight gain is typical during treatment with this medication, some people can gain very large amounts of weight while taking Invega. This weight gain is thought to increase the risk of diabetes (see Invega and Diabetes) or other health problems.
 
If you are taking Invega and weight gain becomes a problem, talk with your healthcare provider. He or she can give you suggestions for dealing with any gain in weight. If the weight gain continues, he or she may recommend adjusting the Invega dosage or switching to a different schizophrenia medication.
 
(Click Invega and Weight Gain for more information about weight change with Invega, and for some general tips on dealing with minor, unexplained weight gain.)
 
7 Reasons to Stop Smoking
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.